# SDR N150AW0003

- Difficulty date: May 25, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 55,708 hours, 43,333 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE CLIPS CRACKED AT THE FOLLOWING LOCATIONS:  STRINGER 4 RT BS 727D, STRINGER TIE CLIPS REPLACED IAW SRM 51-10-02.
